MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH BIS MODULE; FULL-MONTAGE STANDARD ELECTROENCEPHALOGRAPH

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH BIS MODULE; FULL-MONTAGE STANDARD ELECTROENCEPHALOGRAPH
Model Number 862293
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: reporter institution phone number: (b)(6).E1: reporter phone number: (b)(6).Analysis was performed by a philips remote service engineer (rse) which included interviewing the customer and assisting with troubleshooting the unit.The troubled unit was replaced with another one onsite and the results showed the readings were better.It was confirmed the unit was not working and the readings were inaccurate.The rse provided the customer a replacement m_bis module bis, eng under contract to resolve the issue.Based on the information available in the case, the cause of the reported problem was confirmed to be the faulty bis module.The alleged malfunction was confirmed.If additional information is received, the complaint file will be reopened for further investigation.
 
Event or Problem Description
The customer reported that the unit was giving inaccurate reading.The device was in use on a patient at the time of the event, there was no adverse event reported.

Brand Name
BIS MODULE
Common Device Name
FULL-MONTAGE STANDARD ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24687220
Report Number9610816-2026-100588
Device Sequence Number9855137
Product Code GWQ
UDI-Device Identifier00884838021105
UDI-Public(01)00884838021105
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K003038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number862293
Device Catalogue Number862293
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown